MathSciNet Relay Station
MathSciNet bibliographic data
MR2135308 60K35 (60F17)
Cox, J. Theodore; Perkins, Edwin A. Rescaled Lotka-Volterra models converge to super-Brownian motion. Ann. Probab. 33 (2005), no. 3, 904–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement